# SDR KPVA20018

- Difficulty date: March 30, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Part serial: 2114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FOUND ON DAILY INSPECTION, EMERGENCY LIGHTS AT REAR OVERHEAD CEILING LIGHT AND LEFT AFT EGRESS LIGHT, WILL NOT COM ON DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT 3351 PS3 IAW DHC-8 MM 33-51-00 PAGE 201 PAR 1.  OPS CHECK GOOD IAW DHC-8 MM 33-51-01 PAGES 201-202 PAR 2A.  NO DEFECTS.  (M)
